Skip to Main Content
Journal of Algebraic Geometry

Journal of Algebraic Geometry

Online ISSN 1534-7486; Print ISSN 1056-3911



A Giambelli formula for classical $G/P$ spaces

Author: Harry Tamvakis
Journal: J. Algebraic Geom. 23 (2014), 245-278
Published electronically: July 11, 2013
MathSciNet review: 3166391
Full-text PDF

Abstract | References | Additional Information

Abstract: Let $G$ be a classical complex Lie group, $P$ any parabolic subgroup of $G$, and $G/P$ the corresponding partial flag variety. We prove an explicit combinatorial Giambelli formula which expresses an arbitrary Schubert class in $\mathrm {H}^*(G/P)$ as a polynomial in certain special Schubert class generators. Our formula extends to one that applies to the torus-equivariant cohomology ring of $G/P$ and to the setting of symplectic and orthogonal degeneracy loci.

References [Enhancements On Off] (What's this?)


Additional Information

Harry Tamvakis
Affiliation: Department of Mathematics, University of Maryland, 1301 Mathematics Building, College Park, Maryland 20742

Received by editor(s): February 2, 2011
Received by editor(s) in revised form: May 18, 2011
Published electronically: July 11, 2013
Additional Notes: The author was supported in part by NSF Grant DMS-0901341.
Article copyright: © Copyright 2013 University Press, Inc.
The copyright for this article reverts to public domain 28 years after publication.